Dr. Mingchao Cai

Title: 
Assistant Professor of Mathematics
Office Location: 
Key Hall 169
Phone: 
(443) 885-3582
Email: 
Mingchao.Cai@morgan.edu
Education:

Ph.D. HongKong University of Science and Technology, 2008
M.S. University of Macau, 2004
B.S. Jilin University, 2002

Education:

Ph.D. HongKong University of Science and Technology, 2008
M.S. University of Macau, 2004
B.S. Jilin University, 2002

Research Interests:

Numerical methods for partial differential equations, computational biomechanics, and fast algorithms for data science. The main interest is to develop fast solvers for partial differential equations and their applications in biomechanics, material science, environmental science and geoscience.

Selected Publications (Total: 23, h-Index 9, citations: 258):

  • M. Cai, P. Huang, and M. Mu, Some multilevel decoupled algorithms for a mixed Navier-Stokes/Darcy model. Adv. Comput. Math., 2017.
  • M. Cai and L. Pavarino, Hybrid and multiplicative overlapping Schwarz algorithms with standard coarse space for mixed linear elasticity and Stokes problems. Comm. Comput. Phys., 20(4), pp. 989-1015, 2016
  • P. Huang, M. Cai and F. Wang, A Newton type linearization based two grid method for coupling fluid flow with porous media flow´╝îAppl. Numer. Math., 106, pp. 182-198, 2016.
  • M. Cai, L. Pavarino and O. Widlund, Overlapping Schwarz methods with a standard coarse space for almost incompressible linear elasticity. SIAM J. Sci. Comput., 37(2), pp. A811-A831, 2015.
  • M. Cai, Analysis of some projection method based preconditioners for models of incompressible flow, Appl. Numer. Math., 90, pp. 77-90, 2015
  • M. Cai, A. Nonaka, B. Griffith, J. Bell and A. Donev, Efficient variable-coefficient finite volume Stokes solvers, Comm. Comput. Phys., 16 no. 5, pp. 1263-1297, 2014
  • M. Kural, M. Cai, D. Tang, T. Gwyther, J. Zheng and K. Billiar, Planar biaxial characterization of diseased humen coronary and carotid arteries for computational modeling, J. of Biomechanics, Vol. 45, Iss. 5, pp. 790-798, 2012.
  • M. Cai, M. Mu and J. Xu, Numerical solution to a mixed Navier-Stokes/Darcy model by the two-grid approach, SIAM J. Numer. Anal., Vol. 47, pp. 3325-3338, 2009.